I used emergency contraception but now have headaches and nausea

Hello! So in the past month I've had sex 4 times with my love.

3 of the times being unprotected.

The first time we had sex he came (not in me) I took a shower. 

The next time we had unprotected sex like this, he pulled out too late.

This really really worried me. I took emergency contraception but took it 3 days later because that was the soonest I could get it.

The next time I made him use a condom. The last time he pulled out in time.

A few days later I found out I had a UTI (urinary tract infection) and I was freaking out.

Since then I've taken medicine for it and it no longer hurts to pee BUT I have horrible headaches, nausea, and I just don't feel right.

I also have a vaginal discharge that smells funny.

My period is due in 5 days but do you think I'm pregnant or these symptoms are just side effects of the medication I took and the stress I'm going through?

Editor's comment

You can still get pregnant even if your boyfriend does not ejaculate inside you. During sex there is leakage of semen before the final ejaculation, so you should always use a condom from the beginning and I would suggest that you find a young people's clinic to get some more reliable contraception. It is also worth getting checked for sexually transmitted infections like chlamydia especially if you have noticed a discharge. Your period may be late if you have taken emergency contraception (info about the morning after pill), but it is still worth doing a pregnancy test if your period is late. If you need more help or someone to talk to please find a centre for support around unprotected sex.

Free help & support

If you're struggling through a situation similar to this abortion story, or have been affected by issues in the past, no matter how long ago, help is available.

Story Categories

Tell your story

The information submitted in the stories section is generated solely by the public.

Would you like to tell other people about your experiences?